# SDR REXA2022031000432

- Difficulty date: February 21, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3177263
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM STAIR ANGLE DENTED AND CORRODED P/N: 601R317726-3 - REPLACED DAMAGED ANGLE WITH NEW PN 601R317726-3 IAW CRJ 900 SRM TASKS 51-40-11-001-001-A01, 51-42-06-001-001-A01, & 51-42-15-001-001-A01 ALSO IAW CRJ 900 SRM 51-42-13-001-001-A01.
